Jump to content
Important Survey - Please Participate ×

self image/idenity disturbance


[Me...]

Recommended Posts

[37...]

Like an alternate being or a morph? Yes I have.

 

Sometimes it's like an alternate being in an alternate world  :(

 

But I know it's withdrawal.

 

Are you having some depersonalization?

 

Billy.

Link to comment
Share on other sites

This has also been an extremely frustrating issue during withdrawal for me.  I often wake up in the mornings feeling lost, and almost to the extent that it's hard to remember my true self before benzos.  Going through month 5 i have seen a slight decrease in it though.  Hopefully it will be better soon.
Link to comment
Share on other sites

hey i totally feel thi way, sig described it very well. It can also come with confusion and a lack of farmilarity with anything around you. It is very hard to take and makes you feel like you are split in 2 the benzo you and the normal you deep down. It can really twist your thoughts and feelings and sensations about things around you and i know it is extreemly hard to deal with. From what i have been told though it is very normal and mine is always the worst after i cut for about 7 days and then seems to disipatee again for another 7 till i cut again. It is not always there so it is not permenant and will go with time.
Link to comment
Share on other sites

[37...]

Yes I do.  Each day I fee like a different person, and everything changes into a different world. 

 

WTNBA,

 

I just asked this question to you on a post of yours.

 

Yes that is the way it feels as you described it.

 

It also comes with a time perception / distortion.

 

Billy.

Link to comment
Share on other sites

hey guys i know exactly how you are feeling morphed into a diff person. And in a diff world where my thoughts and feelings and sensations are not at all my own and like i am living someone elses life. I even find when i feel like this my hering is off as if i cant quite perceive where soounds are coming from , my eyes get wierd and i feel like i am almost watching myself go thru life that is not my own. None of my thoughts, feelings ,sensations are my own it is very strange . Is this how you uys feel. Just feel totally lost like i am not even in my own skin. I too feel dayss are fragmented ,time is distorted and truly disconnected from my idenity or self or body. It is very messed but does subside a bit after 7 or so days after a cut and then i feel more in my own skin again.llike i am conncteed to my body and brain again. Very odd is all i can say, and nothing i have ever felt before ativan and wd
Link to comment
Share on other sites

hey methral when i feel this way it also seems like reality and time are very fragmented and nothing flows normally. I also get feeling very emotionless  unmotivated and dont care about anything. I think though much of my prob is my obsessive thoughts telling me i feel this way. Cause when the obsessive thoughts back off things then flow more normally, i feel more like myself and i care more to do things.logically i know i am in reality and myself or still there deep down but it is the constant obsessive anxious thoughts that make me feel this way. Do you and sig and wtbna feel this way too?
Link to comment
Share on other sites

My doc who had a 10 year battle with Valuim described it like this "everywhere you go, there you are"

 

It's like you can't get away from yourself.

Link to comment
Share on other sites

×
×
  • Create New...